Advertisement

Inequalities for m-Convex Functions via Ψ-Caputo Fractional Derivatives

  • Ahmet Ocak AkdemirEmail author
  • Hemen Dutta
  • Ebru Yüksel
  • Erhan Deniz
Conference paper
  • 28 Downloads
Part of the Lecture Notes in Networks and Systems book series (LNNS, volume 123)

Abstract

Fractional analysis has become a more popular topic in recent years as researchers working in applied mathematics and other areas of science have found numerios applications of it. Several new derivative and integral operators have been defined and various properties of these operators have been established. These new operators in the fractional analysis have attracted the attention of mathematicians working in the field of inequality and with the help of these new operators, the inequality theory has moved towards a new trend. Numerous inequalities have been studied with the caputo derivative, which is one of the most used operators in fractional analysis. In this context, we have established some new integral inequalities for \( m \)-convex functions by using \( \psi \)-Caputo derivatives and some basic definitions and techniques in this article. We have also given some special cases of our results for convexity.

References

  1. 1.
    Abdeljawad, T., Baleanu, D.: On fractional derivatives with exponential kernel and their discrete versions. Rep. Math. Phys. 80(1), 11–27 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Abdeljawad, T.: Fractional operators with exponential kernels and a Lyapunov type inequality. Adv. Differ. Equ. 2017(1), 313 (2017)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus: Models and Numerical Methods, 2nd edn. World Scientific Publishing Company, Singapore (2016)CrossRefGoogle Scholar
  4. 4.
    Caputo, M., Fabrizio, M.: A new definition of fractional derivative without singular kernal. Prog. Fract. Differ. Appl. 1(2), 73–85 (2015)Google Scholar
  5. 5.
    Das, S.: Functional Fractional Calculus. Springer, Heidelberg (2011)CrossRefGoogle Scholar
  6. 6.
    Dragomir, S.S., Agarwal, R.P.: Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula. Appl. Math. Lett. 11(5), 91–95 (1998)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Dragomir, S.S., Pearce, C.: Selected topics on Hermite-Hadamard inequalities and applications (2003). https://rgmia.org/papers/monographs/Master.pdf
  8. 8.
    Kilbas, A., Srivastava, M.H., Trujillo, J.J.: Theory and Application of Fractional Differential Equations. Mathematics Studies, vol. 204. Amsterdam, New York (2006)Google Scholar
  9. 9.
    Set, E., Akdemir, A.O., Gürbüz, M.: Integral inequalities for different kinds of convex functions involving Riemann-Liouville fractional integrals. Karaelmas Sci. Eng. J. 7(1), 140–144 (2017)Google Scholar
  10. 10.
    Sarikaya, M.Z., Set, E., Yaldiz, H., Basak, N.: Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities. Math. Comput. Model. 57, 2403–2407 (2013)CrossRefGoogle Scholar
  11. 11.
    Farid, G., Nazeer, W., Saleem, M.S., Mehmood, S., Kang, S.M.: Bounds of Riemann-Liouville fractional integrals in general form via convex functions and their applications. Mathematics 6, 248 (2018)CrossRefGoogle Scholar
  12. 12.
    Gorenflo, R., Mainardi, F.: Fractional Calculus: Integral and Differential Equations of Fractional Order, pp. 223–276. Springer, New York (1997)Google Scholar
  13. 13.
    Jarad, F., Abdeljawad, T., Alzabut, J.: Generalized fractional derivatives generated by a class of local proportional derivatives. Eur. Phys. J. Spec. 226, 3457–3471 (2018)CrossRefGoogle Scholar
  14. 14.
    Jensen, J.L.W.V.: Sur les fonctions convexes et les inegalites entre les voleurs mogernmes. Acta Math. 30, 175–193 (1906)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Jleli, M., O’Regan, D., Samet, B.: On Hermite-Hadamard type inequalities via generalized fractional integrals. Turk. J. Math. 40, 1221–1230 (2016)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kannappan, P.I.: Functional Equations and Inequalities with Applications. Springer, Dordrecht (2009)CrossRefGoogle Scholar
  17. 17.
    Toader, G.: Some generalizations of the convexity. In: Proceedings of the Colloquium On Approximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, pp. 329–338 (1984)Google Scholar
  18. 18.
    Almeida, R.: A Caputo fractional derivative of a function with respect to another function. Commun. Nonlinear Sci. Numer. Simul. 44, 460–481 (2017)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Podlubny, I.: Fractional Differential Equations. Mathematics in Science and Engineering. Academic Press, New York (1999)zbMATHGoogle Scholar
  20. 20.
    Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  • Ahmet Ocak Akdemir
    • 1
    Email author
  • Hemen Dutta
    • 2
  • Ebru Yüksel
    • 1
  • Erhan Deniz
    • 3
  1. 1.Faculty of Science and Letters, Department of MathematicsAğrı İbrahim Çeçen UniversityAğrıTurkey
  2. 2.Department of MathematicsGauhati UniversityGuwahatiIndia
  3. 3.Faculty of Science and Letters, Department of MathematicsKafkas UniversityKarsTurkey

Personalised recommendations